MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXWAVE MMF TI PLATE 10 HOLES/TALL; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXWAVE MMF TI PLATE 10 HOLES/TALL; BONE PLATE
Model Number 04.503.821
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight was not provided for reporting.Date of event is unknown.Device is not expected to be returned for manufacturer review/investigation.Reporter contact number was not provided.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a procedure to repair an unknown mandible fracture on (b)(6) 2015.The patient had attempted to remove their own molar.Postoperatively, on (b)(6) 2015, it was identified that the patient had presented with non-union of the fracture site and an infection.On (b)(6) 2015, the patient was returned to the operating room where the surgeon removed two synthes matrixwave maxillomandibular fixation (mmf), and 12 unknown 6 mm screws.The fracture was noted to have fully healed at that time.The procedure was completed successfully.No surgical delays were reported.This report is for one (1) matrixwave mmf ti plate 10 holes/tall.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a procedure to repair an angular mandible fracture on (b)(6) 2015.The fracture was fracture was non-discplaced and treated strictly with mandibulo-maxillary fixation.The patient had attempted to remove their own molar.Postoperatively, on (b)(6) 2015, it was identified that the patient had presented with non-union of the fracture site and an infection not near the construct.The unknown infection was treated with multiple courses of antibiotics and the the infected area was debrided and fixed with a bicortical recon bar.On (b)(6) 2015, the patient was returned to the operating room where the surgeon removed two synthes matrixwave maxillomandibular fixation (mmf), and 12 unknown 6mm screws.The fracture was noted to have fully healed at that time.The procedure was completed successfully.No surgical delays were reported.

Brand Name
MATRIXWAVE MMF TI PLATE 10 HOLES/TALL
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7146297
Report Number2939274-2017-50426
Device Sequence Number927774
Product Code JEY
UDI-Device Identifier10887587069449
UDI-Public(01)10887587069449(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141165
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.821
Device Catalogue Number04.503.821
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer01/11/2018
Initial Report FDA Received Date12/26/2017
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR